# SDR SIMA20130207007

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 23,929 hours, 20,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 14530856009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND RIGHT FLOORBEAM SUPPORT CRACKED BETWEEN FRAMES 47-48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SUPPORT BRACKET IAW SRM 53-23-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
